Advanced search
Start date
Betweenand

Paolo Piccione

CV Lattes GoogleMyCitations ResearcherID ORCID


Universidade de São Paulo (USP). Instituto de Matemática e Estatística (IME)  (Institutional affiliation for the last research proposal)
Birthplace: Itália

Undergraduate degree in Mathematics at the University La Sapienza, Rome, Italy. Ph. D. In Mathematics at the Pennsylvania State University, USA, 1994. Current position: Professor of Mathematics at the Universidade de São Paulo, Brazil. Member of the Brazilian Academy of Sciences since May 2012. President of the Brazilian Mathematical Society. Member of the International Mathematical Union Executive Committee. Main research interests: Calculus of Variations, Bifurcation Theory, Geometric Variational Problems, Riemannian and Lorentzian Geometry, Morse Theory, Symplectic Geometry and Hamiltonian Systems. (Source: Lattes Curriculum)

News published in Agência FAPESP Newsletter about the researcher
Articles published in other media outlets (0 total):
More itemsLess items
VEICULO: TITULO (DATA)
VEICULO: TITULO (DATA)
Research grants
Scholarships in Brazil
FAPESP support in numbers * Updated January 15, 2022
Total / Available in English
3 / 3   Ongoing research grants
46 / 25   Completed research grants
2 / 2   Ongoing scholarships in Brazil
22 / 15   Completed scholarships in Brazil
1 / 0   Completed scholarships abroad
74 / 45   All research grants and scholarships

Associated processes
Most frequent collaborators in research granted by FAPESP
Contact researcher

Use this Research Supported by FAPESP (BV/FAPESP) channel only to send messages referring to FAPESP-funded scientific projects.


 

 

 

 

Keywords used by the researcher
Scientific publications resulting from Research Grants and Scholarships under the grantee's responsibility (67)

(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)

Publications66
Citations181
Cit./Article2.7
Data from Web of Science

DOMINGUEZ-VAZQUEZ, MIGUEL; GORODSKI, CLAUDIO. POLAR FOLIATIONS ON QUATERNIONIC PROJECTIVE SPACES. TOHOKU MATHEMATICAL JOURNAL, v. 70, n. 3, p. 353-375, . Web of Science Citations: 0. (11/21362-2)

DO REI FILHO, C.; TOJEIRO, R.. Conformally flat hypersurfaces with constant scalar curvature. DIFFERENTIAL GEOMETRY AND ITS APPLICATIONS, v. 61, p. 133-146, . Web of Science Citations: 0. (16/23746-6)

LOBOS, G. A.; TASSI, M. P.. A classification of pseudo-parallel hypersurfaces of S-n x R and H-n x R. DIFFERENTIAL GEOMETRY AND ITS APPLICATIONS, v. 62, p. 72-82, . Web of Science Citations: 1. (16/23746-6)

ANTONELI, FERNANDO; PASSOS, FERNANDO M.; LOPES, LUCIANO R.; BRIONES, MARCELO R. S.. A Kolmogorov-Smirnov test for the molecular clock based on Bayesian ensembles of phylogenies. PLoS One, v. 13, n. 1, . Web of Science Citations: 2. (13/07838-0, 15/50315-3)

ALEKSEEVSKY, DMITRI; GORODSKI, CLAUDIO. Semisimple symmetric contact spaces. INDAGATIONES MATHEMATICAE-NEW SERIES, v. 31, n. 6, p. 1110-1133, . Web of Science Citations: 0. (16/23746-6)

LOBOS, G. A.; TASSI, M. P.; YUCRA HANCCO, A. J.. Pseudo-parallel surfaces of S-c(n) x R and H-c(n) x R. BULLETIN OF THE BRAZILIAN MATHEMATICAL SOCIETY, v. 50, n. 3, p. 705-715, . Web of Science Citations: 0. (16/23746-6)

ORJUELA, JAIME; TOJEIRO, RUY. UMBILICAL SURFACES OF PRODUCTS OF SPACE FORMS. TOHOKU MATHEMATICAL JOURNAL, v. 68, n. 3, p. 471-486, . (11/21362-2)

TORROME, RICARDO GALLEGO. A second-order differential equation for a point charged particle. INTERNATIONAL JOURNAL OF GEOMETRIC METHODS IN MODERN PHYSICS, v. 14, n. 4, . (10/11934-6)

GORODSKI, CLAUDIO; PODESTA, FABIO. Tight Lagrangian homology spheres in compact homogeneous Kahler manifolds. Israel Journal of Mathematics, v. 206, n. 1, p. 413-429, . (11/21362-2)

GARCIA-MARTINEZ, SANDRA C.; IMPERA, DEBORA; RIGOLI, MARCO. A SHARP HEIGHT ESTIMATE FOR COMPACT HYPERSURFACES WITH CONSTANT k-MEAN CURVATURE IN WARPED PRODUCT SPACES. PROCEEDINGS OF THE EDINBURGH MATHEMATICAL SOCIETY, v. 58, n. 2, p. 403-419, . (12/22490-7)

ANCIAUX, HENRI; PANAGIOTIDOU, KONSTANTINA. Hopf hypersurfaces in pseudo-Riemannian complex and para-complex space forms. DIFFERENTIAL GEOMETRY AND ITS APPLICATIONS, v. 42, p. 1-14, . (11/21362-2)

TOJEIRO, RUY. A DECOMPOSITION THEOREM FOR IMMERSIONS OF PRODUCT MANIFOLDS. PROCEEDINGS OF THE EDINBURGH MATHEMATICAL SOCIETY, v. 59, n. 1, p. 247-269, . (11/21362-2)

GORODSKI, CLAUDIO; LYTCHAK, ALEXANDER. Isometric actions on spheres with an orbifold quotient. MATHEMATISCHE ANNALEN, v. 365, n. 3-4, p. 1041-1067, . (11/21362-2)

DAJCZER, MARCOS; TOJEIRO, RUY. SUBMANIFOLDS WITH NONPARALLEL FIRST NORMAL BUNDLE REVISITED. PUBLICACIONS MATEMATIQUES, v. 58, n. 1, p. 179-191, . (11/21362-2)

GARCIA-MARTINEZ, SANDRA C.; IMPERA, DEBORA. Height estimates and half-space theorems for spacelike hypersurfaces in generalized Robertson-Walker spacetimes. DIFFERENTIAL GEOMETRY AND ITS APPLICATIONS, v. 32, p. 46-67, . (12/22490-7)

BETTIOL, RENATO G.; PICCIONE, PAOLO. MULTIPLICITY OF SOLUTIONS TO THE YAMABE PROBLEM ON COLLAPSING RIEMANNIAN SUBMERSIONS. PACIFIC JOURNAL OF MATHEMATICS, v. 266, n. 1, p. 1-21, . (11/21362-2)

GORODSKI, CLAUDIO; LYTCHAK, ALEXANDER. The curvature of orbit spaces. Geometriae Dedicata, v. 190, n. 1, p. 135-142, . (11/21362-2)

GORODSKI, CLAUDIO; KOLLROSS, ANDREAS. Some remarks on polar actions. ANNALS OF GLOBAL ANALYSIS AND GEOMETRY, v. 49, n. 1, p. 43-58, . (11/21362-2)

EIDAM‚ J.C.C.; PICCIONE‚ P.. A generalization of Yoshida-Nicolaescu theorem using partial signatures. MATHEMATISCHE ZEITSCHRIFT, v. 255, n. 2, p. 357-372, . (02/02528-8)

TORROME, RICARDO GALLEGO. Fiber averaged dynamics associated with the Lorentz force equation. JOURNAL OF GEOMETRY AND PHYSICS, v. 86, p. 43-65, . (10/11934-6)

ANTONELI, FERNANDO; PASSOS, FERNANDO M.; LOPES, LUCIANO R.; BRIONES, MARCELO R. S.. A Kolmogorov-Smirnov test for the molecular clock based on Bayesian ensembles of phylogenies. PLoS One, v. 13, n. 1, . Web of Science Citations: 2. (13/07838-0, 15/50315-3)

GORODSKI, CLAUDIO; LYTCHAK, ALEXANDER. Isometric actions on spheres with an orbifold quotient. MATHEMATISCHE ANNALEN, v. 365, n. 3-4, p. 1041-1067, . Web of Science Citations: 8. (11/21362-2)

DAJCZER, MARCOS; TOJEIRO, RUY. SUBMANIFOLDS WITH NONPARALLEL FIRST NORMAL BUNDLE REVISITED. PUBLICACIONS MATEMATIQUES, v. 58, n. 1, p. 179-191, . Web of Science Citations: 1. (11/21362-2)

TOJEIRO, RUY. A DECOMPOSITION THEOREM FOR IMMERSIONS OF PRODUCT MANIFOLDS. PROCEEDINGS OF THE EDINBURGH MATHEMATICAL SOCIETY, v. 59, n. 1, p. 247-269, . Web of Science Citations: 2. (11/21362-2)

EIDAM‚ J.C.C.; PICCIONE‚ P.. A generalization of Yoshida-Nicolaescu theorem using partial signatures. MATHEMATISCHE ZEITSCHRIFT, v. 255, n. 2, p. 357-372, . (02/02528-8)

TORROME, RICARDO GALLEGO; PICCIONE, PAOLO; VITORIO, HENRIQUE. On Fermat's principle for causal curves in time oriented Finsler spacetimes. Journal of Mathematical Physics, v. 53, n. 12, . Web of Science Citations: 15. (10/11934-6)

BEZERRA, A. C.; MANFIO, F.. Rigidity and stability estimates for minimal submanifolds in the hyperbolic space. Journal of Mathematical Analysis and Applications, v. 495, n. 2, . Web of Science Citations: 0. (16/23746-6)

CANEVARI, S.; TOJEIRO, R.. Hypersurfaces of two space forms and conformally flat hypersurfaces. Annali di Matematica Pura ed Applicata, v. 197, n. 1, p. 1-20, . Web of Science Citations: 6. (11/21362-2)

MOSSA, ROBERTO. Diastatic entropy and rigidity of complex hyperbolic manifolds. COMPLEX MANIFOLDS, v. 3, n. 1, p. 186-192, . Web of Science Citations: 2. (14/25190-0)

ANCIAUX, HENRI. Surfaces with one constant principal curvature in three-dimensional space forms. BEITRAGE ZUR ALGEBRA UND GEOMETRIE-CONTRIBUTIONS TO ALGEBRA AND GEOMETRY, v. 56, n. 2, p. 641-653, . Web of Science Citations: 0. (11/21362-2)

BILIOTTI, LEONARDO; ANGEL JAVALOYES, MIGUEL. t-PERIODIC LIGHT RAYS IN CONFORMALLY STATIONARY SPACETIMES VIA FINSLER GEOMETRY. HOUSTON JOURNAL OF MATHEMATICS, v. 37, n. 1, p. 127-146, . Web of Science Citations: 7.

ALEXANDRINO, MARCOS M.; ALVES, BENIGNO O.; DEHKORDI, HENGAMEH R.. On Finsler transnormal functions. DIFFERENTIAL GEOMETRY AND ITS APPLICATIONS, v. 65, p. 93-107, . Web of Science Citations: 0. (16/23746-6)

GORODSKI, CLAUDIO; MENDES, RICARDO A. E.; RADESCHI, MARCO. Robust index bounds for minimal hypersurfaces of isoparametric submanifolds and symmetric spaces. CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, v. 58, n. 4, . Web of Science Citations: 0. (16/23746-6)

DO REI FILHO, C.; TOJEIRO, R.. Minimal Conformally Flat Hypersurfaces. JOURNAL OF GEOMETRIC ANALYSIS, v. 29, n. 3, p. 2931-2956, . Web of Science Citations: 0. (16/23746-6)

ANTONELI, FERNANDO; GOLUBITSKY, MARTIN; STEWART, IAN. Homeostasis in a feed forward loop gene regulatory motif. Journal of Theoretical Biology, v. 445, p. 103-109, . Web of Science Citations: 5. (15/50315-3)

TORROME, RICARDO GALLEGO; GRATUS, JONATHAN. k-Jet field approximations to geodesic deviation equations. INTERNATIONAL JOURNAL OF GEOMETRIC METHODS IN MODERN PHYSICS, v. 15, n. 12, . Web of Science Citations: 0. (10/11934-6)

BETTIOL, RENATO G.; DERDZINSKI, ANDRZEJ; PICCIONE, PAOLO. Teichmuller theory and collapse of flat manifolds. Annali di Matematica Pura ed Applicata, v. 197, n. 4, p. 1247-1268, . Web of Science Citations: 1. (15/50315-3)

GORODSKI, CLAUDIO. Highly curved orbit spaces. DIFFERENTIAL GEOMETRY AND ITS APPLICATIONS, v. 63, p. 145-165, . Web of Science Citations: 0. (16/23746-6)

ALEXANDRINO, MARCOS M.; ALVES, BENIGNO O.; ANGEL JAVALOYES, MIGUEL. On singular Finsler foliation. Annali di Matematica Pura ed Applicata, v. 198, n. 1, p. 205-226, . Web of Science Citations: 3. (11/21362-2, 16/23746-6)

FREITAS, SIMONE R.; CONSTANTINO, EVERTON; ALEXANDRINO, MARCOS M.. Computational geometry applied to develop new metrics of road and edge effects and their performance to understand the distribution of small mammals in an Atlantic forest landscape. ECOLOGICAL MODELLING, v. 388, p. 24-30, . Web of Science Citations: 0. (16/23746-6, 99/05123-4, 01/13309-2)

HERRERA, JONATAN; ANGEL JAVALOYES, MIGUEL; PICCIONE, PAOLO. On a monodromy theorem for sheaves of local fields and applications. REVISTA DE LA REAL ACADEMIA DE CIENCIAS EXACTAS FISICAS Y NATURALES SERIE A-MATEMATICAS, v. 111, n. 4, p. 999-1029, . Web of Science Citations: 2. (12/11950-7)

GORODSKI, CLAUDIO; RADESCHI, MARCO. On homogeneous composed Clifford foliations. MUENSTER JOURNAL OF MATHEMATICS, v. 9, n. 1, p. 35-50, . Web of Science Citations: 2. (11/21362-2)

FLORES, J. L.; HERRERA, J.; SANCHEZ, M.. Hausdorff separability of the boundaries for spacetimes and sequential spaces. Journal of Mathematical Physics, v. 57, n. 2, . Web of Science Citations: 4. (12/11950-7)

GORODSKI, CLAUDIO; SATURNINO, ARTUR B.. Focal radii of orbits. LINEAR & MULTILINEAR ALGEBRA, v. 67, n. 10, p. 2082-2103, . Web of Science Citations: 1. (11/21362-2)

LONGA, EDUARDO. Sharp Systolic Inequalities for 3-Manifolds with Boundary. JOURNAL OF GEOMETRIC ANALYSIS, . Web of Science Citations: 0. (17/22704-0)

BRUZZO, UGO; FINO, ANNA; FRE, PIETRO. The Kahler Quotient Resolution of C-3/Gamma Singularities, the McKay Correspondence and D=3N=2 Chern-Simons Gauge Theories. Communications in Mathematical Physics, v. 365, n. 1, p. 93-214, . Web of Science Citations: 1. (17/22091-9)

ANCIAUX, HENRI. Surfaces with one constant principal curvature in three-dimensional space forms. BEITRAGE ZUR ALGEBRA UND GEOMETRIE-CONTRIBUTIONS TO ALGEBRA AND GEOMETRY, v. 56, n. 2, p. 641-653, . Web of Science Citations: 0. (11/21362-2)

GORODSKI, CLAUDIO; GOZZI, FRANCISCO J.. Representations with Sp(1)(k)-reductions and quaternion-Kahler symmetric spaces. MATHEMATISCHE ZEITSCHRIFT, v. 290, n. 1-2, p. 561-575, . Web of Science Citations: 0. (14/22568-1, 11/21362-2)

CANEVARI, S.; TOJEIRO, R.. Hypersurfaces of two space forms and conformally flat hypersurfaces. Annali di Matematica Pura ed Applicata, v. 197, n. 1, p. 1-20, . Web of Science Citations: 6. (11/21362-2)

MOSSA, ROBERTO. Diastatic entropy and rigidity of complex hyperbolic manifolds. COMPLEX MANIFOLDS, v. 3, n. 1, p. 186-192, . Web of Science Citations: 2. (14/25190-0)

D'AVENIA, PIETRO; PISANI, LORENZO; SICILIANO, GAETANO. Nonautonomous Klein-Gordon-Maxwell systems in a bounded domain. ADVANCES IN NONLINEAR ANALYSIS, v. 3, n. 1, p. S37-S45, . (11/21362-2)

MENDONCA, BRUNO; TOJEIRO, RUY. Umbilical Submanifolds of S-n x R. CANADIAN JOURNAL OF MATHEMATICS-JOURNAL CANADIEN DE MATHEMATIQUES, v. 66, n. 2, p. 400-428, . (11/21362-2)

FLORES, J. L.; HERRERA, J.; SANCHEZ, M.. Hausdorff separability of the boundaries for spacetimes and sequential spaces. Journal of Mathematical Physics, v. 57, n. 2, . (12/11950-7)

CAROLINA GARCIA-MARTINEZ, S.; HERRERA, JONATAN. Rigidity and Bifurcation Results for CMC Hypersurfaces in Warped Product Spaces. JOURNAL OF GEOMETRIC ANALYSIS, v. 26, n. 2, p. 1186-1201, . (12/22490-7, 12/11950-7)

BETTIOL, RENATO G.; GIAMBO, ROBERTO. GENERICITY OF NONDEGENERATE GEODESICS WITH GENERAL BOUNDARY CONDITIONS. TOPOLOGICAL METHODS IN NONLINEAR ANALYSIS, v. 35, n. 2, p. 339-365, . (08/07604-0)

BELLAZZINI, JACOPO; SICILIANO, GAETANO. Stable standing waves for a class of nonlinear Schrodinger-Poisson equations. ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK, v. 62, n. 2, p. 267-280, . (10/00068-6)

BELLAZZINI, JACOPO; SICILIANO, GAETANO. Scaling properties of functionals and existence of constrained minimizers. JOURNAL OF FUNCTIONAL ANALYSIS, v. 261, n. 9, p. 2486-2507, . (11/01081-9)

BARBERO LODOVICI, SINUE DAYAN; PICCIONE, PAOLO. Associated Family of G-Structure Preserving Minimal Immersions in Semi-Riemannian Manifolds. Results in Mathematics, v. 60, n. 1-4, p. 453-473, .

BILIOTTI, LEONARDO; ANGEL JAVALOYES, MIGUEL. t-PERIODIC LIGHT RAYS IN CONFORMALLY STATIONARY SPACETIMES VIA FINSLER GEOMETRY. HOUSTON JOURNAL OF MATHEMATICS, v. 37, n. 1, p. 127-146, .

GEATTI, LAURA; GORODSKI, CLAUDIO. Polar Symplectic Representations. ALGEBRAS AND REPRESENTATION THEORY, v. 20, n. 3, p. 751-764, . (11/21362-2)

ANCIAUX, HENRI; ROMON, PASCAL. A canonical structure on the tangent bundle of a pseudo- or para-Kahler manifold. MONATSHEFTE FUR MATHEMATIK, v. 174, n. 3, p. 329-355, . Web of Science Citations: 2. (11/21362-2)

D'AVENIA, PIETRO; PISANI, LORENZO; SICILIANO, GAETANO. Nonautonomous Klein-Gordon-Maxwell systems in a bounded domain. ADVANCES IN NONLINEAR ANALYSIS, v. 3, n. 1, p. S37-S45, . Web of Science Citations: 1. (11/21362-2)

MENDONCA, BRUNO; TOJEIRO, RUY. Umbilical Submanifolds of S-n x R. CANADIAN JOURNAL OF MATHEMATICS-JOURNAL CANADIEN DE MATHEMATIQUES, v. 66, n. 2, p. 400-428, . Web of Science Citations: 9. (11/21362-2)

Academic Publications

(References retrieved automatically from State of São Paulo Research Institutions)

CARDENAS, Carlos Wilson Rodriguez. Genericidade das métricas bumpy, bifurcação e estabilidade em hipersuperfícies de CMC e fronteira livre. Tese (Doutorado) -  Instituto de Matemática e Estatística.  Universidade de São Paulo (USP).  São Paulo.  (17/10001-5

MARTINS, Sérgio Tadao. Variação primeira e segunda para o primeiro autovalor de um problema elíptico. Dissertação (Mestrado) -  Instituto de Matemática e Estatística.  Universidade de São Paulo (USP).  São Paulo.  (04/13006-8

BETTIOL, Renato Ghini. Generic properties of semi-Riemannian geodesic flows. Dissertação (Mestrado) -  Instituto de Matemática e Estatística.  Universidade de São Paulo (USP).  São Paulo.  (08/07604-0

Please report errors in researcher information by writing to: cdi@fapesp.br.
X

Report errors in this page


Error details: